View Text Only Version

Mathematics

Mark McKibben

Contact Us  

Mathematics

Address:
Room 101
25 University Avenue
West Chester, PA 19383


Phone: 610-436-2440 
Fax: 610-738-0578 
Email: Department Chair

Mark McKibben

Mark McKibben Image

Associate Professor

Office: UNA 113
Phone: 610-436-2148
Fax: 610-738-0578

Email

Webpage: mMcKibben

Education

  • B.S.Ohio University
  • M.S.Ohio University
  • Ph.D.Ohio University

Research Interests

  • Deterministic and Stochastic Evolution Equations
  • Stochastic Analysis
  • Applied Analysis

Professional Experience

  • August 2013 - present, Associate Professor of Mathematics, West Chester University of PA, West Chester, Pennsylvania
  • June 2011 – June 2013, Professor of Mathematics and Computer Science (tenured), Goucher College, Baltimore, Maryland
  • June 2005 – June 2011, Associate Professor of Mathematics and Computer Science (tenured), Goucher College, Baltimore, Maryland
      • Department Chair, July 2006 – June 2009
  • Sept. 1999 – June 2005, Assistant Professor of Mathematics and Computer Science, Goucher College, Baltimore, Maryland

Selected Publications

  • McKibben, M.A. & Webster, M., Abstract functional second-order stochastic evolution equations with applications , to appear in Afrika Matematika.
  • Lakhel, E. & McKibben, M.A., Controllability of neutral stochastic integro-differential evolution equations driven by a fractional Brownian motion , Afrika Matematika, volume 28, number 1 – 2, 207 – 220, March 2017.
  • Mahmudov, N.I. & McKibben, M.A., On approximately controllable systems , Applied and Computational Mathematics, volume 15, number 3, 247 – 264, October 2016.
  • McKibben, M.A. & N.I. Mahmudov, On the approximate controllability of fractional evolution equations with generalized Riemann-Liouville fractional derivative , in Special Issue “Recent Developments on Fixed Point Theory in Function Spaces and Applications to Control and Optimization Problems,” Journal of Function Spaces, vol. 2015, Article ID 263823, 9 pages, 2015. doi:10.1155/2015/263823, May 2015.
  • McKibben, M.A. & Webster, M, Abstract Stochastic Integrodifferential Delay Equations Driven by Fractional Brownian Motion , Far East Journal of Mathematical Sciences, volume 96, number 6, 757 – 800, March 2015.
  • McKibben, M.A. & Webster, M., Abstract Functional Stochastic Evolution Equations Driven by Fractional Brownian Motion , Abstract and Applied Analysis, vol. 2014, Article ID 516853, 14 pages, doi:10.1155/2014/516853, 2014.
  • McKibben, M.A., Measure-Dependent Stochastic Nonlinear Beam Equations Driven by Fractional Brownian Motion , International Journal of Stochastic Analysis, vol. 2013, Article ID 868301, 16 pages, 2013. doi:10.1155/2013/868301.
  • McKibben, M.A. and Webster, M., Differential Equations with MATLAB: Exploration, Applications, and Theory , Textbooks in Mathematics Series, CRC Press, September 2014.

Selected Talks

  • Abstract Fractional Stochastic Evolution Equations with Applications to Nonlinear Beam Dynamics and Stochastic Wave Equation , 11th American Institute of Mathematical Sciences Conference on Dynamical Systems, Differential Equations and Applications, Symposium on Infinite Dimensional Stochastic Systems and Applications, Orlando, FL, July 2016 – invited symposium talk.
  • Holey Rocks, Indecisive Fluids, Vanishing Beaches & Fiery Neurons: The Unifying Nature of Implicit Evolution Equations Villanova University, August 2016 - invited colloquium talk.
  • Abstract measure-dependent stochastic evolution equations, American Mathematical Society Annual Meeting, Special Session on Stochastic Differential Equations, Jan 2011 invited talk.
  • McKean-Vlasov stochastic equations: Past, present, and future directions, 34th SIAM Southeastern-Atlantic Conference, Symposium on Stochastic Models and Applications, Raleigh, NC, March 2010 –invited symposium talk.
  • Stochastic evolution equations driven by fBm, 6th International Conference on DE and Dynamical Systems Talk, May 2008 – invited talk
  • McKean-Vlasov equations driven by fractional Brownian motion, American Mathematical Society Annual Meeting, Special Session on Stochastic Hybrid Systems, Jan 2008 – invited talk.

Grants/Awards

  • John M. Smith Outstanding Teaching Award, Mathematical Association of America, 2012.
Back to top of page.